# SDR AALA201710319024

- Difficulty date: October 1, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND DOOR CUTOUT LOWER SILL AT FR 66 AND STRINGER 23 LEFT. REPAIRED DOOR SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 9.
